# SDR 97ZZZM1055

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1315
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT, THE CREW NOTICED THE R-2 EMERGENCY LIGHT INOP.  THE R-2 DOOR EMERGENCY LIGHT WAS RELAMPED AND TESTED OK.
